# SDR ASAA2013090395919

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 26,908 hours, 8,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4798
- Condition: Warning Light
- Location: Lt A/C Pack
- Part time: 35,026 hours, 15,493 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONT BITE TEST REF 21-61-00.  LT TCV FAULTED.  R & R LT TCV IAW AMM 21-51-10.  OPS & LEAK CHECKED GOOD.  ACCOMPLISHED PACK/ZONE TEMP CONT, BITE TEST. BITE TEST PASS.
